First off, I would like to send my blessings and best wishes to all those that are dealing with any ailment in their lives or a loved ones life right now.
I am a 31 year old male, I weigh about 120lbs. I don't smoke and drink once in while. I've had a few symptoms for the past 7 days after a bad day of eating "crap". I have had about 3 bouts in the past 6 years with bad food poisoning, but none that had a few of my symptoms I am having now.
Here goes my list:
Heavy head feeling
Tingling sensations in head (fuzzy at times) and arms and legs.
Fullness of abdominal area (Front, back and sides)
Discomfort of abdominal area (Front, back and sides)
Lighter bowels (Not dark just like a light orange? color)
Bowel consistancy (Smaller and look softer)
My symptoms really show up however when I am about to perform a bowel movement. (Which has been happening later recently) Once I perform my bowel movements, I feel alot better.
I enjoy eating out, but usually have 2 cooked meals a day, with cereal (Lactose free milk) or something for breakfast. I have been cutting my meals into smaller portions, been taking a B-Complex with C and a calcium pill a day, drinking lots of water and eating snacks in between like nuts, raisins and another fruit or 2 a day. I don't like that much salt in my meals, but I have cut down on that as well (using Mrs. Dash) and avoiding anything acidic like orange juice.
I know that my symptoms could be on par with dealing with food poisoning, but I never have gotten this feeling in my head, legs and light headed feeling before. Of course there may be a problem with my gallbladder (even though I don't have any really bad pain and I have pushed down all over my abdominal area and I feel no pain to touch), but I just hope its nothing too serious. :(
Thank you for any help or advice given.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?